# SDR FDEA201704271280

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 30,075 hours, 16,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Part number: A5361237720001
- Condition: Corroded
- Location: Bs 1067-1091
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV PANEL LOWER O/B HAS CORROSION. REMOVED CORRODED STIFFENER PER SRM 51-40-21, LOCATED AND DRILLED HOLES IN NEW STIFFENER, INSTALLED NEW STIFFENER IAW SRM 51-40-21, PAINTED AREA EXTERNAL SKIN IAW SRM 51-75-10, CLASSIFIED AS MAJOR REPAIR.
